# SDR DALA2023120710016

- Difficulty date: December 7, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N102DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50021
- Aircraft time: 11,382 hours, 5,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SVC CHK FOUND AFT LT DOOR EXIT MARKER SIGN #5 INOP. R/R AFT LT DOOR EXIT MARKER LIGHT ASSY. NO HELP. RE-INSTALLED ORIG. T/S IAW A220 AWDP 33-52. FOUND CANNON PLUGS 4055 AND 4038 CROSS CONNECTED ABOVE CEILING PNL. PLACED CONNECTORS IN THE CORRECT ORDER. EMRG. LIGHT OPS CHK OK NOW. (LP# 4269061)
